# SDR SWAA102975

- Difficulty date: May 20, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 55,754 hours, 47,577 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Part number: D1208
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

AIR TURNBACK / INFLIGHT SHUTDOWN.  DURING CLIMBOUT AROUND 15,000, NR 2 ENGINE EGT OVERTEMP LIGHT ILLUMINATED, EGT SHOWED 1250 DEG, SHUT DOWN NR 2 ENGINE.  REMOVED AND REPLACED ENGINE EGT DISCONNECT CONNECTOR PER MM.
